# SDR 63594

- Difficulty date: August 2, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 18,735 hours, 27,929 cycles
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1293640371
- Part serial: 380F94
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OUT,  FLIGHT CREW OBSERVED LT ENGINE FIRE BOTTLE DISCHARGED ANNUN. ILLUMINATED. CREW ABORTED TAKE OFF AND RETURNED TO THE GATE WITH NO FURTHER INCIDENT. THE BOTTLE WAS SAID THAT IT WAS NOT DISCHARGED.  REMOVED AND REPLACED 173 PC BOARD FIRE DETECTION. OPS CK GOOD. NO FURTHER DEFECTS NOTED. P/N 129-364037-1 S/N 380-F-94.
